# SDR HNAA0000070

- Difficulty date: September 18, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N986HA
- Make and model: Dhav DHC8201
- Aircraft serial: 421
- Aircraft time: 10,762 hours, 13,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211X
- Condition: Discharged
- Location: Cabin
- Part time: 2,166 hours, 2,405 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD WHITE DOWN EMERGENCY LIGHT OUT.  MAINTENANCE RELAMPED, NO FIX.  ALLOWED EMERGENCY BATTERIES TO CHARGE OFF AIRCRAFT POWER.  RELATCHED EMERGENCY LIGHT BATTERY DISABELING CIRCUIT PER MAINTENANCE MANUAL 33-35-00.  OPS CHECK GOOD.
